# SDR MWEA96336

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, TWO CABIN FLOOR BEAMS WERE FOUND WITH CORROSION ON BEAM FROM CENTERLINE TO RT SIDE OF FUSELAGE AT STA 980 AND 996.  INSTALLED REPAIR ANGLE AND FILLERS IAW SRM 53-04, FIG 20A.
